Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/1880
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Приближенное решение сингулярных интегральных уравнений периодической задачи теории упругости для слоя |
Authors |
Fylshtynskyi, Leonid Anshelovych
Гришко, Любовь Прокопьевна Hryshko, Liubov Prokopivna |
ORCID | |
Keywords |
сингулярные интегральные уравнения сингулярні інтегральні рівняння singular integral equalizations теория упругости для слоя теорія пружності для шару theory of resiliency for a layer |
Type | Article |
Date of Issue | 2000 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/1880 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Фильштинский, Л.А. Приближенное решение сингулярных интегральных уравнений периодической задачи теории упругости для слоя [Текст] / Л.А. Фильштинский, Л.П. Гришко // Вісник Сумського державного університету. Серія Фізика, математика, механіка. — 2000. — №17. — С. 7-11. |
Abstract | |
Appears in Collections: |
Журнал нано- та електронної фізики (Journal of nano- and electronic physics) |
Views

1

1

2

1

1

50394317

1

1

1

3596553

1

1

9

33

39

420195635

210538368

1484817151

-1705229545
Downloads

25199901

488

1

2

1235386941

1

-1705229544

86
Files
File | Size | Format | Downloads |
---|---|---|---|
C9CE2CDAd01.pdf | 668.16 kB | Adobe PDF | -444642124 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.